RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Algebra, 2016, Volume 467, Pages 80–154 (Mi ja5)  

Mac Lane (co)homology of the second kind and Wieferich primes

Alexander I. Efimovab

a Steklov Mathematical Institute of RAS, Gubkin str. 8, GSP-1, Moscow 119991, Russian Federation
b National Research University Higher School of Economics, Russian Federation

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2998.2014.1
Russian Foundation for Basic Research 15-51-50045
The author was partially supported by RFBR, grant 2998.2014.1, and RFBR, research project 15-51-50045.


DOI: https://doi.org/10.1016/j.jalgebra.2016.07.018


Bibliographic databases:

ArXiv: 1506.00257
Document Type: Article
Received: 15.06.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ja5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019